Title: Fejer-Hadamard Inequlality for Convex Functions on the Coordinates in a Rectangle from the Plane
Author(s): G. Farid, M. Marwan, Atiq Ur Rehman
Pages: 40-47
Cite as:
G. Farid, M. Marwan, Atiq Ur Rehman, Fejer-Hadamard Inequlality for Convex Functions on the Coordinates in a Rectangle from the Plane, Int. J. Anal. Appl., 10 (1) (2016), 40-47.


We give Fejer-Hadamard inequality for convex functions on coordinates in the rectangle from the plane. We define some mappings associated to it and discuss their properties.

Full Text: PDF



  1. S. Abramovich, G. Farid and J. E. Pecaric, More about Jensens inequality and Cauchys means for superquadratic functions, J. Math. Inequal. 7(1) (2013), 11–24. Google Scholar

  2. S. I. Butt, J. E. Pecaric and Atiq Ur Rehman, Non-symmetric Stolarsky means, J. Math. Inequal. 7(2) (2013), 227–237. Google Scholar

  3. S. S. Dragomir, J. E. Pecaric and J. Sáandor, A note on the Jensen-Hadamard inequality, L’ Anal. Num. Theor. L’Approx. (Romania) 19 (1990), 21–28. Google Scholar

  4. S. S. Dragomir, D. Barbu and C. Buse, A probabilistic argument for the convergence of some sequences associated to Hadamard’s inequality, Studia Univ. Babe¸s-Bolgai, Mathematica 38 (1993), 29–34. Google Scholar

  5. S. S. Dragomir, On Hadamards inequality for convex functions on the co-ordinates in a rec- tangle from the plane, Taiwanese J Math. 4 (2001), 775–788. Google Scholar

  6. S. S. Dragomir, On Hadamard’s inequality for convex functions, Mat. Balkanica 6 (1992), 215–222. Google Scholar

  7. S. S. Dragomir, Refinements of the Hermite–Hadamard inequality for convex functions, J. Inequal. Pure Appl. Math. 6(5) (2005), Article 140. Google Scholar

  8. S. S. Dragomir and N. M. lonescu, Some integral inequalities for differentiable convex functions. Coll. Pap. of the Fac. of Sci. Kragujevac (Yugoslavia) 13 (1992), 11–16. Google Scholar

  9. S. S. Dragomir, Some integral inequlities for differentiable convex functions, Contributions, Macedonian Acad. of Sci. and Arts (Scopie) 16 (1992), 77–80. Google Scholar

  10. S. S. Dragomir, and N. M. Ionescu, Some remarks in convex functions, L’Anal. Num. Theor. L’Approx. (Romania), 21 (1992), 31–36. Google Scholar

  11. L. Fejér,Über die Fourierreihen, II. Math. Naturwiss Anz Ungar. Akad. Wiss. 24 (1906), 369–390 Google Scholar

  12. D. S. Mitrinovisc, J. E. Pecaric and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, 1993. Google Scholar

  13. D. S. Mitrinovi´c, I. B. Lackovic, Hermite and convexity, Aequationes Math. 28 (1985). Google Scholar

  14. C. P. Niculescu, L. E. Persson, Convex functions and their applications: A contemporary approach, Springer, New York, 2006. Google Scholar

  15. J. E. Pe caric and S. S. Dragomir, A generalisation of Hadamard’s inequality for isotonic linear functionals, Rodovi Math. (Sarajevo) 7 (1991), 103–107. Google Scholar

  16. J. E. Pecaric, F. Proschan, Y. L. Tong, Convex Functions, Partial Ordering, and Stasitcal Applications, Academic Press, Inc. 1992. Google Scholar

  17. J. E. Pecaric and S. S. Dragomir, On some integral inequalities for convex functions, Bull. Mat. Inst. Pol. Iasi 36 (1990), 19–23. Google Scholar